应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2016, Vol. 32 Issue (2): 469-476    DOI: 10.1007/s10255-016-0573-x
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Four Forbidden Subgraph Pairs for Hamiltonicity of 3-connected Graphs
Hou-yuan LIN1, Zhi-quan HU2
1 School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan 250014, China;
2 Faculty of Mathematics and Statistics, Central China Normal University, Wuhan 430079, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9